let me know how it works for you.
Reallly? Thank you so much b/c I have tried so many. Prescription meds like Furinol, Tylenol 3, tylenol, aspirin but I will try excedrin migrain. Goodnight yall and pray that I do not feel the effects of tonight tomm.
sleep is good..i remember how exhausted i was...i forgot to mention in my post, after sufferin migraines all mt life and taking every narcotic i could get i took excedrin migraine when it first came out. in 45mins my headache was gone. i have recommend it to mant here on the forum and they had the same experience...it is worth a try....
Cathy, You have no idea how much those words mean to me. Great post. I will be looking at this again and again for motivation. I feel aweful but my headache is gone. I have a big day tomm and I am so overwhelmed with stress about what job offer to take. I have no savings b/c of the stock market and 2 are sales but huge opportunities and the other is sales in the same field but new company with some salary. Not enough to cover next months bills tho. I am so young and so much debt:( The only positive that can come out of tonight is I will sleep well! I am exhausted now
hey bucksfan, i dont think you have to start back at ground zero...you still have those clean days and yes you took opiates, but it was an honest mistake...although i should kick your butt for not posting before swallowing...LOL...just learn from it and keep going...you are still clean in my book :)
Yea, I hope so. They dont feel WD related though. When I was 18 they thought I had a tumor but was wrong. I really hope that my migraines calm down. it was back to back days and unbearable today. I pray I dont feel WD's again cuz of my bonehead move.
I know that when I went through detox, my migraines acted up a lot at first. I figured it was just the toxins leaving my body as well as a rebound effect from over using pain killers for headaches. I took Imitrex for the really bad ones. After a couple weeks, they decreased in intensity and frequency. Hopefully this is all that is happening with you.
opiate very much so i use to get them some come in yellow but you very much took an opiate.
ok that stl mite b the 10mg one as well but thts besides the point u should be ok since u dnt take alot im hopn at least. yea i been on and off the forom last few days been busy started work back up and my computers been messed up last 2 days. hows inthedark doing havent heard from em in lil bit.
these were white with watson on it. I am texting him as we speak to let him know that its an opiate and that tramadol is not the same thing as this. I cant be mad at him b/c he has no idea of my problem. My fault, I mean who the hell knows not to take a pill unless your positive of what it is.
I am so glad to see you back here bud. Hahaha looks like I messed up to so guess what we can start over again together. How does that sound? I am not trying to be impolite but it is kind of humorous that an addicts biggest downfall is his secrecy of his addiction. That and my lack of knowledge just set me back to ground zero. Hopefully I wont have the WDs again. I do not like how I feel at the moment. I want my soberness back. The headache is gone. Has anyone ever had a stress headache? I am very stressed depressed about the economy and my mind is always thinking. I need to find a way to avoid these...any advice on how to? Any specific vitamins or drinks that may help so that this does not happen in the future. Your bonehead friend Bucksfan!
u should be ok with the amount u took and yea def dont start getn into those thngs that what im havn such a he#l of a time getn of em that dude shoukde told u what they were but to late now good 4 u flushing em were they lil yellow pills with either watson on em or a cursive V casue those are the stroner on the norcos. dont worry tho buddy ull b good. sry bout ur headaches
sorry to tell you, but it is a narcotic...IMO it is pretty strong...Wow i can't beleive someone would say that is was like ultram...I have horrible migranes and take imitrex which is non narcotic...Please dont' take anymore norco's , because your w/d's are not going to be good....I pray things get better for you!
Yes it is an opiate. I hope your headache goes away. if you only took two halfs it won't set you back with w/d's, but please be careful with the pills ok:) hang in there.
It is Norcodin, I have never heard that before. Around here its Lortab, Vicodin, Hydrocodone and Oxycodone. Man I am efffing pissed. Well I just flushed the last half. I knew I felt buzzed but I was very unmotivated and the pills used to make me motivated. What do I do now? Just buckle down for WD's again or hopefully since I only took 2 halfs I may not feel them. What about Furicet or how however you spell it. I get bad migraines in the summer and its a barbituate. Does that mean it contains opiates as well?
hey bro did u say it was norco(norcodin) cause if so than its def a opoiate tht was my doc what did it look lik ethey are vicodin except it has less tylenol in em that the vicodins did and they tend to have stronger codine in em thn vics. so hopefully u didnt take that but if u di id just tell u to stp takn em. if u can describe wht it looked like id consider my self kinda a expert unfortuality
Also, does Motrin IB mess anyone elses stomach up? I had to stop taking because I believe that was the cause of the stomach issue still lingering. It was really bad today after being somewhat better since the 26th